Advances in Pure Mathematics

Vol.3 No.1(2013), Paper ID 27352, 29 pages



Meta-Invariant Operators over Cayley-Dickson Algebras and Spectra


S. V. Ludkovsky


Department of Applied Mathematics, Moscow State Technical University, Moscow, Russia


Copyright © 2013 S. V. Ludkovsky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

S. Ludkovsky, "Meta-Invariant Operators over Cayley-Dickson Algebras and Spectra," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 41-69. doi: 10.4236/apm.2013.31008.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.